I've duplicated my first post here as it tells you a bit about me:
Sorry to make my opening post such a horrible one.
I've suffered with various mental health problems over the years and I have had panic attacks and anxiety in the past. A lot of bad stuff happened earlier this year, and I found some of my horrible panicky symptoms returning so I asked my doctor to put my on Sertraline, as I'd taken it at Uni and it had helped me.
I took it for about a month, but something wasn't right, it was making me feel really horrible, so I cut down to one every two days then stopped. This was about three weeks ago now.
I felt no side effects on stopping taking the pills, except a few 'zaps'. Then last Wednesday I was sitting at my desk at work and I was overcome by this terrifying dizzy, weightless feeling that made me feel like I was going to pass out. I had had a couple of arrhythmias earlier in the day (I get these from time to time - they're being investigated soon, but they're nothing new) and I thought the two were linked.
Since then I have constantly had a tight chest and been very aware of my heart beat.
On Friday I was on a train and got the swooping sensation again. It was so terrifying. All weekend I felt so ill; achey, agitated, unable to breathe freely, constantly one twitchy second away from a panic response.
Saturday night and last night I've been unable to sleep all night; I fall asleep about 10 times in quick sucession, each time waking straight afterwards gasping for air, heart pounding. It's so frightening.
Last night my fiance was away (he is tonight too) and my only though all night was that I'd never see him again. I called the out-of-hours doctor but he didn't help much.
My doctor this morning was nice to me but doesn't seem to think it's the side effect of coming off the pills....they've given me a new one to take too.
I cannot believe....I really cannot believe that it is possible to feel this ill and having nothing physically wrong
I am trying to act normally at work right now but my cheeks are burning, my heart's pounding and I feel like I'm being dropped down a well shaft.
I wish I knew where this came from and why it won't go
Last night I kept making up in a state....I couldn't even turn the light off because the dizziness was too bad. Felt dizzy from the moment I woke up today, which is a first as I normally feel better in the morning and get worse in this afternoon.
It's been about a month since I took a sertaline/zoloft...surely this still can't be withdrawal? If it's not, I'm terrified because I want it to get better